# SDR AALA202206223498

- Difficulty date: May 15, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 61,340 hours, 35,703 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hinge Fitting
- Condition: Worn
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: #2 ENGINE OUTBOARD THRUST REVERSER AFT HINGE FITTING ON PYLON WORN. REPLACED HINGE FITTING PER AMM  54-57-17.
